zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Disturbance attenuation properties of time-controlled switched systems. (English) Zbl 1022.93017
The authors study disturbance attenuation properties for time-controlled switched systems by using an average dwell time approach incorporated with a piecewise Lyapunov function. The authors have extended the results to the case where not all subsystems are Hurwitz stable. The authors have also discussed the case in which nonlinear norm-bounded perturbations exist in the subsystems.

93B51Design techniques in systems theory
93C30Control systems governed by other functional relations
93C73Perturbations in control systems
93B12Variable structure systems
Full Text: DOI
[1] Liberzon, D.; Morse, A. S.: Basic problems in stability and design of switched systems. IEEE control systems magazine 19, No. 15, 59-70 (1999)
[2] Dayawansa, W. P.; Martin, C. F.: A converse Lyapunov theorem for a class of dynamical systems which undergo switching. IEEE trans. Automat. control 44, No. 4, 751-760 (1999) · Zbl 0960.93046
[3] Wicks, M. A.; Peleties, P.; Decarlo, R. A.: Switched controller synthesis for the quadratic stabilization of a pair of unstable linear systems. Eur. J. Control 4, 140-147 (1998) · Zbl 0910.93062
[4] Morse, A. S.: Supervisory control of families of linear set-point controllers--part 1: exact matching. IEEE trans. Automat. control 41, No. 10, 1413-1431 (1996) · Zbl 0872.93009
[5] B. Hu, G. Zhai, A.N. Michel, Hybrid output feedback stabilization of two-dimensional linear control systems, Proceedings of the 2000 American Control Conference, 2000, pp. 2184--2188.
[6] Hu, B.; Michel, A. N.: Stability analysis of digital feedback control systems with time-varying sampling periods. Automatica 36, 897-905 (2000) · Zbl 0941.93034
[7] J.P. Hespanha, A.S. Morse, Stability of switched systems with average dwell-time, Proceedings of the 38th IEEE Conference on Decision and Control, 1999, pp. 2655--2660.
[8] G. Zhai, B. Hu, K. Yasuda, A.N. Michel, Stability analysis of switched systems with stable and unstable subsystems: an average dwell time approach, Proceedings of the 2000 American Control Conference, 2000, pp. 200--204. · Zbl 1022.93043
[9] Branicky, M. S.: Multiple Lyapunov functions and other analysis tools for switched and hydrid systems. IEEE trans. Automat. control 43, No. 4, 475-482 (1998) · Zbl 0904.93036
[10] Ye, H.; Michel, A. N.; Hou, L.: Stability theory for hybrid dynamical systems. IEEE trans. Automat. control 43, No. 4, 461-474 (1998) · Zbl 0905.93024
[11] S. Pettersson, B. Lennartson, LMI for stability and robustness of hybrid systems, Proceedings of the 1997 American Control Conference, 1997, pp. 1714--1718.
[12] M.A. Wicks, P. Peleties, R.A. DeCarlo, Construction of piecewise Lyapunov functions for stabilizing switched systems, Proceedings of the 33rd IEEE Conference on Decision and Control, 1994, pp. 3492--3497.
[13] B. Hu, X. Xu, A.N. Michel, P.J. Antsaklis, Stability analysis for a class of nonlinear switched systems, Proceedings of the 38th IEEE Conference on Decision and Control, 1999, pp. 4374--4379.
[14] J.P. Hespanha, Logic-based switching algorithms in control, Ph.D. Dissertation, Yale University, 1998.
[15] G. Zhai, B. Hu, K. Yasuda, A.N. Michel, Piecewise Lyapunov functions for switched systems with average dwell time, Proceedings of the 2000 Asian Control Conference, 2000, pp. 229--233.
[16] Gahinet, P.; Apkarian, P.: A linear matrix inequality approach to H$\infty $control. Int. J. Robust nonlinear control 4, 421-448 (1994) · Zbl 0808.93024
[17] Boyd, S.; El Ghaoui, L.; Feron, E.; Balakrishnan, V.: Linear matrix inequalities in system and control theory. (1994) · Zbl 0816.93004
[18] G. Gahinet, A. Nemirovski, A.J. Laub, M. Chilali, LMI Control Toolbox for Use with Matlab, the MathWorks Inc., 1995.
[19] Miller, R. K.; Michel, A. N.: Ordinary differential equations. (1982) · Zbl 0552.34001
[20] Narendra, K. S.; Balakrishnan, J.: A common Lyapunov function for stable LTI systems with commuting A-matrices. IEEE trans. Automat. control 39, No. 12, 2469-2471 (1994) · Zbl 0825.93668
[21] Van Der Schaft, A. J.: L2-gain analysis of nonlinear systems and nonlinear state feedback H$\infty $control. IEEE trans. Automat. control 37, No. 6, 770-784 (1992) · Zbl 0755.93037
[22] Khalil, H. K.: Nonlinear systems. (1996) · Zbl 0842.93033